# SDR AALA201907159020

- Difficulty date: July 14, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 63,205 hours, 15,846 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS RED CONFIG LIGHT ON CENTER PANEL ACCOMPANIED BY GEAR NOT DOWN EICAS DURING DECENT. MAINTENANCE ACCOMPLISHED TSM 31-51-00. SYSTEM OPS CHECK GOOD.
